Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the type of associative $H$-spaces


Author: John Ewing
Journal: Bull. Amer. Math. Soc. 78 (1972), 35-37
MSC (1970): Primary 55F35, 55G05
DOI: https://doi.org/10.1090/S0002-9904-1972-12838-6
MathSciNet review: 0292075
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Clark, On л3 of finite dimensional H-spaces, Ann. of Math. (2) 78 (1963), 193-196. MR 27 #1956. MR 151975
  • 2. J. R. Hubbuck, Associative H-spaces with small ranks(to appear). MR 285005
  • 3. S. Ochiai, On the type of an associative H-space of rank three, Proc. Japan Acad. 44 (1968), 811-815. MR 39 #6319. MR 245006
  • 4. L. Smith, On the type of an associative H-space of rank two, Tôhoku Math. J. (2) 20 (1968), 511-515. MR 39 #4844. MR 243523

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F35, 55G05

Retrieve articles in all journals with MSC (1970): 55F35, 55G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12838-6

American Mathematical Society